# SDR FDEA201211043826

- Difficulty date: November 4, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13229
- Condition: Damaged
- Location: Bs 418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 418, FRAME BETWEEN STR 5L AND STR 4R DAMAGED.  FRAME REPAIRED IAW EA 757-5312-16-F3926, REV,  MAJOR REPAIR.
